# SDR 2007UALA03490

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 49,101 hours, 9,452 cycles
- Engine: Pwa PW4077
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Hyd Sytem
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  RIGHT HYDRAULIC QTY DROPPED TO .40 IN FLT.
